Aa
A
A
Close
Avatar universal
depo shot
How long do you bleed after your first depo shot an is there something wrong if you bleed heavly longer then two weeks
Cancel
8 Answers
Page 1 of 1
Avatar universal
hello. I had Depo a couple of years ago and I bled heavy for about 2 weeks and for the next 2 and a half monthes I was spotting everyday or every other day. and it always worsened after I had sexual intercourse and the doctor said depo wasnt for me. It was so scary for me cuz I never bled for that long. So I would advise you to talk to your doctor and tell him/her about that cuz it aint normal to bleed for that long on depo. cause on of my friends went on depo and she hasnt had her period while she was on depo
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My doctor told me that the depo shot will cause constant spotting for months in most women. Honestly, I'm sick of having my period...it has lasted nearly 4 months. When it comes time for my 3rd shot I will NOT get it!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I started the depo 3 weeks ago & IM STiLL BLEEDiNG! some days its heavy & some days its nOt; im really sick Of this and i would of never got the depo if i would have known this! What should I do the doctor said everyone is different but pads & tampOns everyday isn't a good look!

apriL*
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I started the depo 3 weeks ago & IM STiLL BLEEDiNG! some days its heavy & some days its nOt; im really sick Of this and i would of never got the depo if i would have known this! What should I do the doctor said everyone is different but pads & tampOns everyday isn't a good look!

apriL*
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i got my depo shot in june well about a week after i got a period and its been bleeding constantly, from heavy to light back to heavy till now and its sept; three months after, its bull crap and im really pissed.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I have been on depo for 3 months now. I am due for my shot today. I actually like it. I was on the pill and it sucked always made me feel sick and I wouldnt want to take it and sometimes I would miss it because of this. I went to the patch, I liked it at first but then going on my trip to dominican was not fun having to worry about it coming off..people seeing it and of course im on the beach it will get sand in it and make it look dirty. Thats what I hated about that and it came off and got stuck to my clothes. So I went back on the pill for like 6 months. I started researching different ones and came up with depo. I actually think it has been the best for me. I have had a bit of spotting that lasted maybe 2 days when I had my period for the first 2 months, now on my last month I have had a heavier flow but still not enough for anything more than a liner or light tampon sometimes. It has been lasting for 10 days now but like I said barely there so its not really bothering me. I think it might have been because I need the shot again and my body is reacting to having less of the substance in there.. I am happy on it and atually feel better than ever knowing I am being protected but not having to worry about taking somehing every day or changing something every week. Hopefully the next shot goes just as smooth. I dont want to give up because I have tried so many other things that dont work.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
ive stared my depo shot sept 18th and have bleed on or off and heavey to light to heavey everday.how long r u supoose to bleed on the depo shot and its oct 4 and im still bleeding im sick of bleeding so much
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
i have been on the depo maybe two months now less and i have gotten my period at the normal time i was suppose to have but i i have been bleeding going on a month now i have only had one shot but im scared i dont want to have the second shot but thwe question is will my period stop and go back to normal im starting to not handle it anymore i just want it to go away i totally regret getting the depo vera
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
2020005 tn?1464196836
Blank
KTowne commented on hansen20's status
5 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on photo
5 hrs ago
2020005 tn?1464196836
Blank
KTowne commented on KTowne's status
5 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers